Alert archive / California / High Wind Watches in 2014
High Wind Watch 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this high wind watch at Mar 24, 2014, 3:00 AM PDT for Inyo County, California. It took effect at Mar 25, 2014, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 24, 2014, 3:00 AM PDT (10:00 UTC)
- In effect from
- Mar 25, 2014, 11:00 AM PDT
- Expired
- Mar 24, 2014, 1:59 PM PDT
- In force
- Issued by
- NWS Las Vegas, NV
County Inyo County, CA
The radar
The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3997 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147 WWUS75 KVEF 241000 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 300 AM PDT MON MAR 24 2014 .A PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION LATE TUESDAY AND WEDNESDAY BRINGING THE POTENTIAL FOR STRONG DOWNSLOPE WINDS ON THE EASTERN SIERRA SLOPES AND PORTIONS OF THE OWENS VALLEY LATE TUESDAY MORNING INTO LATE TUESDAY NIGHT. CAZ519-520-242330- /O.NEW.KVEF.HW.A.0006.140325T1800Z-140326T1000Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA 300 AM PDT MON MAR 24 2014 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WATCH FOR THE EASTERN SIERRA SLOPES AND PORTIONS OF THE OWENS VALLEY...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: WEST 35 TO 45 MPH WITH GUSTS UP TO 70 MPH IN THE LEE OF THE SIERRA AND UP TO 60 MPH IN PORTIONS OF THE OWENS VALLEY. * TIMING: WINDS ARE EXPECTED TO INCREASE LATE TUESDAY MORNING WITH THE STRONGEST WINDS EXPECTED TUESDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE TUESDAY EVENING. * LOCATIONS: ASPENDELL...WHITNEY PORTAL...BISHOP...INDEPENDENCE... LONE PINE...HIGHWAY 395. * IMPACTS: POTENTIALLY DANGEROUS DRIVING CONDITIONS ON ROADS LEADING INTO THE SIERRA. IN ADDITION...UNSECURED OBJECTS COULD GET BLOWN AWAY AND STRUCTURES COULD GET DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. && $$ ASG
1 follow-up statement
985 WWUS75 KVEF 242059 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 159 PM PDT MON MAR 24 2014 .A PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION LATE TUESDAY AND PASS THROUGH ON WEDNESDAY BRINGING GUSTY WINDS TO PORTIONS OF THE AREA. CAZ519-520-251215- /O.UPG.KVEF.HW.A.0006.140325T1800Z-140326T1000Z/ /O.NEW.KVEF.HW.W.0006.140325T1800Z-140327T0600Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA 159 PM PDT MON MAR 24 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TUESDAY TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE EASTERN SLOPES OF THE SOUTHERN SIERRA NEVADA AND THE OWENS VALLEY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 11 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: WEST 35 TO 45 MPH WITH GUSTS UP TO 70 MPH ALONG THE CREST AND IN THE EASTERN SLOPES OF THE SOUTHERN SIERRA NEVADA AND UP TO 60 MPH IN PORTIONS OF THE OWENS VALLEY. * TIMING: WINDS ARE EXPECTED TO INCREASE LATE TUESDAY MORNING WITH THE STRONGEST WINDS EXPECTED TUESDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE TUESDAY EVENING BEFORE INCREASING AGAIN WEDNESDAY IN THE LATE MORNING AND EARLY AFTERNOON...PEAK LATE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING...THEN DECREASING THROUGH THE DURATION OF WEDNESDAY EVENING. * LOCATIONS: ASPENDELL...BISHOP...INDEPENDENCE...LONE PINE AND OLANCHA. THE HIGHEST WINDS ARE EXPECTED TO BE WEST OF HIGHWAY 395 ESPECIALLY NEAR CANYON OPENINGS. * IMPACTS: STRONG CROSSWINDS WILL MAKE FOR DIFFICULT...IF NOT DANGEROUS...TRAVEL IS EXPECTED ON AREA ROADS ESPECIALLY ALONG HIGHWAY 395. BLOWING DUST AND SAND COULD ABRUPTLY LOWER VISIBILITY. IN ADDITION...UNSECURED OBJECTS COULD GET BLOWN AWAY AND STRUCTURES COULD GET DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ NVZ019-251215- /O.NEW.KVEF.HW.W.0006.140326T0000Z-140326T1500Z/ SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON...RED ROCK 159 PM PDT MON MAR 24 2014 ...HIGH WIND WARNING IN EFFECT FROM 5 PM TUESDAY TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE SPRING MOUNTAINS INCLUDING RED ROCK CANYON...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 8 AM PDT WEDNESDAY. * WINDS: SOUTHWEST TO WEST WINDS OF 35 TO 50 MPH WITH GUSTS OF 50 TO 60 MPH ARE EXPECTED. THE STRONGEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON OPENINGS. * TIMING: WINDS ARE EXPECTED TO INCREASE TUESDAY EVENING...PEAK AROUND MIDNIGHT WEDNESDAY INTO EARLY WEDNESDAY MORNING...THEN DECREASE TOWARD DAYBREAK WEDNESDAY. * LOCATIONS: MT CHARLESTON...RED ROCK CANYON. * IMPACTS: STRONG WINDS WILL MAKE FOR DIFFICULT TRAVEL CONDITIONS AND ROUGH GOING FOR HIKERS AND OUTDOOR ENTHUSIASTS. IN ADDITION...LOOSE OBJECTS MAY BE BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ NVZ020-251215- /O.NEW.KVEF.WI.Y.0014.140326T0000Z-140326T1500Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 159 PM PDT MON MAR 24 2014 ...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAS VEGAS VALLEY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 8 AM PDT WEDNESDAY. * WINDS: SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE HIGHEST WINDS ARE EXPECTED ON THE WEST AND SOUTHWEST SIDES OF THE LAS VEGAS VALLEY. * TIMING: WINDS ARE EXPECTED TO INCREASE TUESDAY EVENING...PEAK AROUND MIDNIGHT WEDNESDAY INTO EARLY WEDNESDAY MORNING...THEN DECREASE TOWARD DAYBREAK WEDNESDAY. * LOCATIONS: CENTENNIAL HILLS...LONE MOUNTAIN...SUMMERLIN...MOUNTAIN'S EDGE...RHODES RANCH AND SOUTHERN HIGHLANDS. * IMPACTS: STRONG CROSSWINDS WILL MAKE FOR DIFFICULT DRIVING ESPECIALLY ALONG THE 215 BELTWAY. LOOSE OBJECTS LEFT OUTSIDE MAY BE BLOWN AWAY IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ523>525-NVZ022-251215- /O.NEW.KVEF.WI.Y.0014.140326T1500Z-140327T0600Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- SOUTHERN CLARK COUNTY- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...BAKER... MOUNTAIN PASS...MITCHELL CAVERNS...MORONGO VALLEY...YUCCA VALLEY... TWENTYNINE PALMS...PRIMM...SEARCHLIGHT...CAL-NEV-ARI 159 PM PDT MON MAR 24 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR NORTHERN SAN BERNARDINO COUNTY...THE MORONGO BASIN AND SOUTHERN CLARK COUNTY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT WEDNESDAY. * WINDS: SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH. * TIMING: WINDS SHOULD INCREASE WEDNESDAY MORNING...BE STRONGEST LATE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING...THEN DECREASE. * LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN...BAKER...MOUNTAIN PASS...THE MOJAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...PRIMM...SEARCHLIGHT AND CAL-NEV-ARI. * IMPACTS: STRONG CROSSWINDS WILL MAKE FOR DIFFICULT DRIVING ESPECIALLY ALONG INTERSTATE 15 FROM NEAR BARSTOW TO PRIMM AS WELL AS ON PORTIONS OF INTERSTATE 40 FROM BARSTOW TO LUDLOW. BLOWING DUST AND SAND COULD ABRUPTLY LOWER VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ STACHELSKI
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Mar 24, 3:00 AM PDT, 0 minutes earlier.
Area forecast discussion, Mar 24, 3:00 AM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 AM PDT MON MAR 24 2014
.SYNOPSIS...HIGH PRESSURE WILL BE OVER THE AREA THROUGH TODAY WITH
DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES EXPECTED. A STORM
SYSTEM APPROACHING THE COAST TUESDAY WILL MOVE INTO NEVADA BY
WEDNESDAY. WINDS WILL INCREASE BEGINNING TUESDAY AFTERNOON WITH
WIDESPREAD WINDY CONDITIONS LIKELY ON WEDNESDAY. THERE WILL ALSO BE
A CHANCE OF SHOWERS WEDNESDAY...MAINLY NORTH OF LAS VEGAS. DRIER
CONDITIONS ALONG WITH COOLER TEMPERATURES ARE EXPECTED THURSDAY AND
FRIDAY.
&&
.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...RIDGE OF HIGH PRESSURE
WILL BE OVER THE AREA TODAY WITH DRY CONDITIONS ALONG WITH ABOVE
NORMAL TEMPERATURES. A WEAK AREA OF LOW PRESSURE CURRENTLY ENTERING
SOUTHERN CALIFORNIA WILL SLOWLY TRACK EAST TODAY. THIS FEATURE WILL
CONTINUE TO BRING PERIODS OF HIGH CLOUDS TO PORTIONS OF THE FAR
SOUTHERN CWA THROUGH TODAY. THE RIDGE AXIS WILL SHIFT EAST LATE
TONIGHT AND TUESDAY AHEAD OF AN APPROACHING TROUGH. WINDS WILL
GENERALLY BE LIGHT TUESDAY MORNING ACROSS THE ENTIRE REGION...BUT
WILL START TO INCREASE BY THE AFTERNOON WITH PERIODS OF BREEZY
CONDITIONS EXPECTED OVER MOST OF THE AREA. HIRES MODELS CONTINUE TO
INDICATE THE POTENTIAL FOR STRONG DOWNSLOPE WINDS IN THE LEE OF THE
SIERRA AND PORTIONS OF THE OWENS VALLEY LATE TUESDAY AFTERNOON INTO
WEDNESDAY MORNING. ALL THE HIRES MODELS INDICATE A FAIRLY PRONOUNCED
CRITICAL LAYER AND THERE IS INDICATION OF A MOUNTAIN TOP INVERSION
DEVELOPING ON THE BUFR SOUNDINGS. HAVE DECIDED TO ISSUE A HIGH WIND
WATCH FOR THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY FOR LATE
TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. ANOTHER POTENTIAL AREA
FOR DOWNSLOPE WINDS WILL BE THE LEE OF THE SPRING MOUNTAINS TUESDAY
EVENING INTO WEDNESDAY MORNING. HIRES MODELS ARE ALSO HITTING THIS
AREA PRETTY HARD FOR DOWNSLOPE WINDS...BUT HAVE ELECTED TO HOLD OFF
ON A WATCH FOR NOW. WINDS ARE EXPECTED TO INCREASE OVER MOST AREAS
TUESDAY NIGHT INTO WEDNESDAY WITH BREEZY TO WINDY CONDITIONS
EXPECTED. TEMPERATURES WILL GENERALLY BE AROUND A DEGREE OR TWO
WARMER TODAY THAN SUNDAY AND WILL RISE ANOTHER 2-4 DEGREES ON
TUESDAY WITH BETTER MIXING.
.LONG TERM...WEDNESDAY THROUGH SUNDAY.
WEDNESDAY REMAINS THE DAY OF CONCERN WEATHER WISE AS A PACIFIC STORM
SYSTEM IS FORECAST TO MOVE ACROSS THE AREA. MODELS ARE STILL
ADJUSTING STORM DEPTH AND ASSOCIATED DETAILS RESULTING IN CONTINUED
LOW CONFIDENCE FOR A VARIETY OF WEATHER ELEMENTS. THERE CURRENTLY
ARE TWO CAMPS REGARDING STORM DEPTH. THE ECMWF/GEM ARE DEEPER AND
WETTER WHILE THE GFS/NAM ARE SHALLOWER AND DRIER. CONFIDENCE IS A
LITTLE HIGHER IN MEASURABLE PRECIPITATION PLACEMENT WITH THE BEST
CHANCES OVER THE SIERRA AND ACROSS THE NORTHERN ZONES NORTH OF LAS
VEGAS. THE ECMWF HITS MOHAVE COUNTY FAIRLY HARD WEDNESDAY AFTERNOON
WHILE THE GFS/NAM FORECAST COMPLETELY DRY CONDITIONS. DUE TO THE
QUICK HITTING NATURE OF THE STORM SYSTEM...ANY PRECIPITATION AMOUNTS
ARE EXPECTED TO BE ON THE LIGHTER SIDE. THE TRACK AND ORIENTATION OF
THE SYSTEM WILL ALSO IMPACT THE WIND FORECAST FOR WEDNESDAY. MOS
NUMBERS SUGGEST A POTENTIAL FOR WIND ADVISORY LEVEL WINDS ACROSS
PORTIONS OF THE MOJAVE DESERT. HOWEVER GIVEN ALL THE UNCERTAINTY...
WILL LET THE DAYSHIFT TAKE A LOOK AT THE NEW DATA TO SEE IF MODELS
COME INTO BETTER AGREEMENT AND WHETHER ANY WIND/WINTER HAZARD
PRODUCTS ARE NEEDED.
THURSDAY AND FRIDAY...A RELATIVELY DIRTY NORTHWEST FLOW SETS UP AND
MODELS FORECAST A SERIES OF WEAK EMBEDDED DISTURBANCES MOVING
THROUGH THE FLOW. AS EACH OF THESE WEAK WAVES PASSES BY...THEY COULD
BRING ENHANCED CLOUD COVER AND MAYBE A FEW LIGHT SHOWERS ACROSS THE
SIERRA AND CENTRAL NEVADA MOUNTAINS. GUSTY WEST WINDS ARE FORECAST
ACROSS THE WESTERN MOJAVE DESERT THURSDAY/THURSDAY NIGHT WITH A
GENERAL SOUTHERLY SURFACE FLOW ON FRIDAY.
THE UPPER FLOW TURNS SOUTHWEST NEXT WEEKEND IN ANTICIPATION OF
ANOTHER APPROACHING PACIFIC SHORTWAVE. THIS WOULD BRING WARMER
TEMPERATURES...AN INCREASE IN SOUTHWEST WINDS AND OCCASIONAL HIGH
CLOUDS TO THE AREA.
&&
.AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS FAVORING TYPICAL
DIURNAL TRENDS THROUGH TODAY. OUTSIDE OF A FEW HIGH CLOUDS...SKIES
WILL BE MOSTLY CLEAR.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS OVER MUCH OF THE AREA WILL REMAIN UNDER 10
KTS...ALTHOUGH SOME GUSTS UP TO 25 KTS WILL BE POSSIBLE DOWN THE
COLORADO RIVER VALLEY THIS AFTERNOON. SKIES WILL REMAIN MOSTLY
CLEAR.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...HIGH WIND WATCH FROM LATE TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT FOR CAZ519-520.
&&
GORELOW/SALMEN
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Mar 23, 6:04 AM PDT, 20 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 604 AM PDT SUN MAR 23 2014 AZZ001>003-036-CAZ519>527-NVZ014>022-240415- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 604 AM PDT SUN MAR 23 2014 /604 AM MST SUN MAR 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW THROUGH TUESDAY. A LOW PRESSURE SYSTEM WILL BRING GUSTY SOUTHWEST WINDS TO MUCH OF THE REGION WEDNESDAY ALONG WITH SCATTERED SHOWERS TO MAINLY THE SIERRA...ESMERALDA...CENTRAL NYE AND LINCOLN COUNTIES. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 1:59 PM PDT | High Wind Warning | VEF | Inyo | 50 hr |
| Mar 24, 1:59 PM PDT | Wind Advisory | VEF | San Bernardino | 57 hr |
Nearby
High Wind Watches in California, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.